# SDR ASOA02166

- Difficulty date: March 23, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 85D10011
- Condition: Failed
- Location: T/E Flap
- Part time: 9,372 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLT 4466 - ON APPROACH INTO YYZ, AT 7000 FEET, THE FIRST OFFICER, PILOT FLYING, SELECTED THE FLAPS TO 8 DEGREES AND RECEIVED A FLAP FAIL MESSAGE.  AN EMERGENCY WAS DECLARED.  PROCEDURES WERE FOLLOWED FOR A ZERO FLAP LANDING IAW THE QRH.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN YYZ.  MAINTENANCE REMOVED AND REPLACED THE OUTBOARD FLAP ACTUATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
